MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced several infections with a spectra implant.The old implanted device was removed and a new one was implanted.A patient outcome was not reported.Further information has been requested and is not yet available.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information received that the physician did not report the cause of the infection because he thinks that the probable cause was the oversize implant.The implant was removed from the patient.The device was originally implanted in 2015.The implant was removed a few months after the original procedure and was not reported or shipped.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8500425
Report Number2183959-2019-62152
Device Sequence Number19303858
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/18/2023
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number1000165784
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date05/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;